# SDR SWAA2024061399602

- Difficulty date: June 9, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 63,320 hours, 33,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED AFT SERVICE DOOR EXTERIOR EMERGENCY LIGHT BULB REF AMM 33-51-04. OPS TEST GOOD.
